| Catalog Number |
DYND11506H |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the tip is plugged off, she said they are tearing a little on the side and causes it to leak badly.".
Additional Manufacturer Narrative
The customer reported that the catheters were tearing, causing leakage, and the initial report stated that the tip is plugged off and they are tearing a little on the side.Medline quality did not receive a sample nor photographs of the reported product, and a post-market retrospective review of the past 24 months preceding the reported issue revealed 0 additional complaints of catheter tears.The issue is unconfirmed, as no samples nor photographs were made available to review.The vendor¿s investigation based on the available information could not identify the root cause of this issue; there are currently no known trends for this product and medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.